Explicit Solutions to the mean field equations on hyperelliptic curves of genus two

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let X be a complex hyperelliptic curve of genus two equipped with the canonical metric ds2. We study mean field equations on complex hyperelliptic curves and show that the Gaussian curvature function of (X,ds2) determines an explicit solution to a mean field equation.

Original languageEnglish
Pages (from-to)173-186
Number of pages14
JournalDifferential Geometry and its Application
Volume56
DOIs
Publication statusPublished - 2018 Feb 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Explicit Solutions to the mean field equations on hyperelliptic curves of genus two'. Together they form a unique fingerprint.

Cite this